# SDR A6WA201303044812

- Difficulty date: February 16, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BULKHEAD AT FS 280 CHAFED AND DENTED AT FLIGHT DECK ENTRANCE.  REPAIRED IAW CRJ REO 601R-53-11-1727.
